# SDR SWAA2024072503492

- Difficulty date: June 20, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N8578Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 64349
- Aircraft time: 19,610 hours, 10,120 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Cable
- Condition: Out Of Limits
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR CABLES (EAL) TENSIONS OUT OF LIMITS<[01] ELEVATOR CABLE (EAL) TENSION ADJUSTED IAW B737 AMM TASK 27-31-00-820-801;[02] VERIFIED ELEVATOR CABLE (EAL) TENSION ADJUSTED IAW B737 AMM TASK 27-31-00-820-801
